# SDR USAA2011102400027

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1712
- Condition: Leaking
- Location: R1 Door
- Part time: 34,080 hours, 19,213 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LEAKING.  SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-991-629.
